American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[2] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[3] O. L. Banna and Yu. S. Mishura. A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval. Theor. Probability and Math. Statist. 83 (2011) 13-25. MR 2768845.
Abstract, references, and article information   
View Article: PDF

[4] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF

[5] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF

[6] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yu. S. Mishura and O. L. Banna. Approximation of fractional Brownian motion by Wiener integrals. Theor. Probability and Math. Statist. 79 (2009) 107-116. MR 2494540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. V. Bratyk. Ruin probability for an insurer investing in several risky assets. Theor. Probability and Math. Statist. 77 (2008) 1-13.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Kane and A. Melnikov. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Theor. Probability and Math. Statist. 77 (2008) 57-69. MR 2432772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Castellucci and R. Giuliano Antonini. Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes. Theor. Probability and Math. Statist. 73 (2006) 47-56. MR 2213840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yulia Mishura. An estimate of ruin probabilities for long range dependence models. Theor. Probability and Math. Statist. 72 (2006) 103-111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1